Possible. It is possible that hormones can affect the growth of your skin cancer. I would ask the advice of your doctor before beginning any treatment.
No. Testosterone is not likely going to affect skin cancer. Not sure what you mean by booster. Hcg Clomid (clomiphene) and tamoxifen can.
Skin cancer. Testosterone will have absolutely no beneficial effect in preventing or treating skin cancer.
No, but. There are no testosterone "boosters", no matter what the internet and tv and your friends may tell you. The only way to "boost" your testosterone is through a healthy lieve style, proper nutrition, exercise, and avoidance of toxins like alcohol and tobacco. Save your money, and your health.
Waste of money. These products escape regulation by the fda as supplements. They are nor required to prove they do anything or meat quality standards like medications. They can boost the precursors of testosterone in the blood, but no data so far dhows they boost actual testosterone or increase muscle mass or performance. They do have some similar side effects, like fluid retention, acne, testicular shrinkage.
Yes. There are many over the counter supplements that can alter your hormone balance and lead to loss of sperm production, sex drive and other nasty complications. If you're worried about your t levels, see a doctor and get checked.
No such thing! Dietary supplements are marketed by manufacturers w/o any requirement by fda or other 3rd party to prove safety and/or effectiveness prior to marketing. In other words, companies are allowed to say whatever they want to convince you to buy their products. Check out 2 recent news articles: http://goo. Gl/bbmdcw (usa today) & http://goo. Gl/uilodl (fda via nbc) re lack of oversight & contamination.